Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 6, Pages 948–961 (Mi de1000)  

The asymptotic representation of the solutions of nonlinear second order differential equations

T. A. Chanturiya

Tbilisi State University

Full text: PDF file (1225 kB)

Bibliographic databases:
UDC: 517.925.13
Received: 15.04.1969

Citation: T. A. Chanturiya, “The asymptotic representation of the solutions of nonlinear second order differential equations”, Differ. Uravn., 6:6 (1970), 948–961

Citation in format AMSBIB
\Bibitem{Cha70}
\by T.~A.~Chanturiya
\paper The asymptotic representation of the solutions of nonlinear second order differential equations
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 6
\pages 948--961
\mathnet{http://mi.mathnet.ru/de1000}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=271478}
\zmath{https://zbmath.org/?q=an:0217.12002}


Linking options:
  • http://mi.mathnet.ru/eng/de1000
  • http://mi.mathnet.ru/eng/de/v6/i6/p948

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022